MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 2.9 MM, 30 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 2.9 MM, 30 CM
Model Number R26120BA
Medical Device Problem Codes Break (1069); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown if the device will be returned to the manufacturing site for investigation.In the event the device returns and relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference complaint id: (b)(4).This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported during a medical procedure on (b)(6) 2024, the physician was trying to get the product through the cervix and the scope broke.The hysteroscope sheath and hopkins telescope 30°, 2.9 mm, 30 cm were attached (both instruments were being used during the procedure).It was not reported if there was any harm to the patient.No additional information was provided after multiple attempts.Cross reference mdr: 9610617-2025-00025.
 
Event or Problem Description
Additional information: it was reported during the hytersocopy procedure was prolonged for 30 minutes on (b)(6) 2024, the surgeon was not able to complete the procedure, the patient was referred to gyn.
 
Additional Manufacturer Narrative
Additional information recevied reflected on adverse event, in section b1, b5 and in section h1.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned on february 19,2025 for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Per investigation by the manufacturing site: the optical shaft is severely bent, resulting in one or more rod lenses being broken and imaging no longer possible.The damage was caused by excessive mechanical bending stress, which led to total failure of imaging and destruction of the optics.The damage cannot be attributed to a manufacturing/production defect.Cross reference complaint id: (b)(4).This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
Cross reference mdr: (b)(4).
 
Additional Manufacturer Narrative
Correction made in section d2b.The correct code is hih.This event is filed under internal complaint id (b)(4).

Brand Name
HOPKINS TELESCOPE 30°, 2.9 MM, 30 CM
Common Device Name
HOPKINS TELESCOPE 30°, 2.9 MM, 30 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21150654
Report Number9610617-2025-00026
Device Sequence Number9189863
Product Code HIH
UDI-Device Identifier04048551093832
UDI-Public04048551093832
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K943176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR26120BA
Device Catalogue NumberR26120BA
Device Lot Number1216S2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer01/17/2025
02/19/2025
06/16/2025
02/12/2026
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date01/29/2025
03/03/2025
07/02/2025
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown